# SDR CA140127002

- Difficulty date: January 24, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: S2728171100600
- Condition: Cracked
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SPECIFIC INSPECTION FOR CORROSION ON RUDDER TORQUE TUBE INNER SURFACE IN FUSELAGE TAIL COMPARTEMENT, CRACK WERE FOUND ON RUDDER TORQUE TUBE LOWER  END AT PIN ATTACHEMENT.  PLEASE NOTE THAT MFG ASKED TO RECOVER THE TORQUE TUBE FOR FURTHER INVESTIGATION.
